# SDR CALA2023020800364

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737-8
- Aircraft serial: 30584
- Aircraft time: 69,114 hours, 25,051 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Sta540/Lbl40.87
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 AND LBL 40.87 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 40.87 00903. WORK ACCOMPLISHED BY V905004 AND INSPECTED BY V895775. SS IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE FR REPORT, FORM 46-0024 ENTERED BY UAL INSPECTION U301243 ON 2/4 NSA EMX N/R 00090 AND HANGER N/R 7000903 FOR WORK ACCOMPLISHED C /2023 IR C/W DATA TRANSCRIBED FROM NSA EMX N/R 00090 AND HANGER N/R 70 COMPLETED INSPECTION
